# SDR COMA0560513

- Difficulty date: September 20, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 11,349 hours, 9,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200012147
- Condition: Leaking
- Location: Left
- Part time: 11,013 hours, 9,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5792 - SMOKE TOILET CAUTION.  REPLACED THE LT ACM.
